# SDR SWAA000979

- Difficulty date: May 29, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 40,160 hours, 39,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND FUSELAGE EXTERNAL SKIN CRACKED, BS 500D STRINGER 12R.  REPAIRED SKIN PER SRM.
